# SDR SWAA2024081325059

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 25,618 hours, 12,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE AFT DOOR FRAME BROKEN<[01] SECURED DOOR FRAME PER SIP
